The Annals of Mathematical Statistics

A Markovian Function of a Markov Chain

C. J. Burke and M. Rosenblatt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 4 (1958), 1112-1122.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706444

Digital Object Identifier
doi:10.1214/aoms/1177706444

Mathematical Reviews number (MathSciNet)
MR101557

Zentralblatt MATH identifier
0100.34402

JSTOR
links.jstor.org

Citation

Burke, C. J.; Rosenblatt, M. A Markovian Function of a Markov Chain. Ann. Math. Statist. 29 (1958), no. 4, 1112--1122. doi:10.1214/aoms/1177706444. https://projecteuclid.org/euclid.aoms/1177706444


Export citation